# SDR CA111223003

- Difficulty date: December 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Missing
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WE RECEIVED A BRAKE ASSEMBLY WHICH WAS PURCHASED BY OUR CUSTOMER. UPON INSPECTION THE O/H BRAKE WAS FOUND TO BE MISSING 1 OUT OF 6 ROTOR DISCS.  IT WOULD NOT EVEN PASS A BRAKE WEAR CHECK IF INSTALLED ON AN ACFT.  THE ASSEMBLY WAS TAGGED.
